# SDR DALA2022091406092

- Difficulty date: September 13, 2022
- Submitted: September 14, 2022
- Operation: Air carrier
- Aircraft: N403DX
- Make and model: Airbus A330-941
- Aircraft serial: 1931
- Aircraft time: 11,591 hours, 1,366 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: None
- Condition: None
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

SHIP 3403 -ATB- DUE TO AIR ENG 1 BLEED FAULT. CORRECTIVE ACTION: T/S. FUNCTIONAL TEST OF FAV CHECKED GOOD. PERFORMED LEAK TEST OF THE BLEED AIR PRECOOLER EXCHANGER. NO LEAKS. REMOVED HPV AND INSPECTED CLOSED POSITION BUTTERFLY CLIP AND RINGS IN GOOD CONDITION. BITE TEST AND LEAK CK. ALSO PERFORMED WING BELLOW INSP. BMC1 BITE SHOW NO FAULTS. C/W ERA 602229-14AD. (9036401)
